Rank-two torsion-free modules over valuation domains
Rendiconti del Seminario Matematico della Università di Padova, Volume 80 (1988), p. 175-201
@article{RSMUP_1988__80__175_0,
     author = {Salce, Luigi and Zanardo, Paolo},
     title = {Rank-two torsion-free modules over valuation domains},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {80},
     year = {1988},
     pages = {175-201},
     zbl = {0685.13006},
     mrnumber = {988121},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1988__80__175_0}
}
Salce, Luigi; Zanardo, Paolo. Rank-two torsion-free modules over valuation domains. Rendiconti del Seminario Matematico della Università di Padova, Volume 80 (1988) pp. 175-201. http://www.numdam.org/item/RSMUP_1988__80__175_0/

[1] D.M. Arnold, A duality for torsion-free modules of finite rank over a discrete valuation ring, Proc. London Math. Soc., (3), 24 (1972), pp. 204-216. | MR 292813 | Zbl 0237.13016

[2] A. Facchini - P. ZANARDO, Discrete valuation domains and ranks of their maximal extensions, Rend. Sem. Mat. Univ. Padova, 75 (1986), pp. 143-156. | Numdam | MR 847663 | Zbl 0608.13010

[3] L. Fuchs, Infinite abelian groups, vol. II, Academic Press, London and New York, 1973. | MR 349869 | Zbl 0257.20035

[4] L. Fuchs - L. Salce, Prebasic submodules over valuation rings, Annali Mat. Pura e Appl., 32 (1982), pp. 257-274. | MR 696046 | Zbl 0515.13007

[5] L. Fuchs - L. Salce, Modules over valuation domains, Lecture Notes Pure Appl. Math., no. 97, Marcel Dekker, New York, Basel, 1985. | MR 786121 | Zbl 0578.13004

[6] L. Fuchs - G. VILJOEN, On finite rank torsion-free modules over almost maximal valuation domains, Comm. in Algebra, 12 (3) (1984), pp. 245-258. | MR 737246 | Zbl 0535.13009

[7] I. Kaplansky, Modules over Dedekind and valuation rings, Trans. Amer. Math. Soc., 72 (1952), pp. 327-340. | MR 46349 | Zbl 0046.25701

[8] I. Kaplansky, Infinite abelian groups, Univ. of Michigan Press, Ann Arbor, Michigan, 1969. | MR 233887 | Zbl 0194.04402

[9] L. Salce - P. ZANARDO, Finitely generated modules over valuation rings, Comm. in Algebra, 12 (15) (1984), pp. 1795-1818. | MR 745167 | Zbl 0539.13007

[10] L. Salce - P. ZANARDO, Some cardinal invariants for valuation domains, Rend. Sem. Mat. Univ. Padova, 74 (1985), pp. 205-217. | Numdam | MR 818727 | Zbl 0596.13015

[11] L. Salce - P. ZANARDO, On two-generated modules over valuation domains, Archiv der Math., 46 (1986), pp. 408-418. | MR 847084 | Zbl 0586.13003

[12] L. Salce - P. Zanardo, A duality for finitely generated modules over valuation domains, Proceedings Oberwolfach 1985, Conference on Abelian Groups. | Zbl 0658.13014

[13] G. Viljoen, On torsion-free modules of rank two over almost maximal valuation domains, Lecture Notes no. 1006, Springer-Verlag (1983), pp. 607-616. | MR 722653 | Zbl 0597.13009

[14] P. Zanardo, On the classification of indecomposable finitely generated modules over valuation domains, Comm. in Algebra, 43 (11) (1985), pp. 2473-2491. | MR 807486 | Zbl 0581.13014

[15] P. Zanardo, Indecomposable finitely generated modules over valuation domains, Annali Univ. Ferrara - Sc. Mat., 31 (1985), pp. 71-89. | MR 841854 | Zbl 0598.13004

[16] P. Zanardo, Quasi-isomorphisms of finitely generated modules over valuation domains (to appear). | MR 964505 | Zbl 0654.13012